# SDR FAA2019060600031

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: General aviation
- Aircraft: N288FF
- Make and model: Lear 31A
- Aircraft serial: 31A108
- Aircraft time: 8,077 hours, 6,809 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 201741211
- Part serial: 785
- Condition: Failed
- Part time: 1,147 hours, 1,093 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMS HAD A CPU FAILURE TWO TIMES IN TWO MONTHS.  SENT UNIT OUT BOTH TIMES TO MANUFACTURER FOR REPAIR.
